Rüttimann, Gottfried T.

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Edwards, C. Martin; Rüttimann, Gottfried T. (1996). Smoothness Properties of the Unit Ball in a JB*-Triple. Bulletin of the London Mathematical Society, 28(2), pp. 156-160. Oxford University Press 10.1112/blms/28.2.156

Edwards, C. Martin; Rüttimann, Gottfried T. (1996). Compact tripotents in bi-dual JB*-triples. Mathematical proceedings of the Cambridge Philosophical Society, 120(1), pp. 155-173. Cambridge University Press 10.1017/S0305004100074740

Edwards, C. Martin; Rüttimann, Gottfried T. (1996). Structural Projections on JBW*-Triples. Journal of the London Mathematical Society, 53(2), pp. 354-368. Oxford University Press 10.1112/jlms/53.2.354

Rüttimann, Gottfried T. (1974). Closure operators and projections on involution posets. Journal of the Australian Mathematical Society, 18(4), pp. 453-457. Cambridge University Press 10.1017/S1446788700029141

This list was generated on Fri Aug 7 19:33:34 2020 CEST.
Provide Feedback